×

Found 3,299 Documents (Results 1–100)

100
MathJax

Structure of the \(\Omega\) baryon and the kaon cloud. (English) Zbl 07497904

PTEP, Prog. Theor. Exper. Phys. 2022, No. 3, Article ID 033D01, 20 p. (2022); withdrawn as duplicate ibid. 2022, No. 4, Article ID 49302, 1 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Constructive semiclassical asymptotics of bound states of graphene in a constant magnetic field with small mass. (English. Russian original) Zbl 07488493

Math. Notes 111, No. 2, 173-192 (2022); translation from Mat. Zametki 111, No. 2, 163-187 (2022).
PDF BibTeX XML Cite
Full Text: DOI

The general fifth-order nonlinear Schrödinger equation with nonzero boundary conditions: inverse scattering transform and multisoliton solutions. (English. Russian original) Zbl 07483559

Theor. Math. Phys. 210, No. 1, 8-30 (2022); translation from Teor. Mat. Fiz. 210, No. 1, 11-37 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Application of the \(\bar\partial \)-dressing method to a \((2+1)\)-dimensional equation. (English. Russian original) Zbl 07483553

Theor. Math. Phys. 209, No. 3, 1717-1725 (2021); translation from Teor. Mat. Fiz. 209, No. 3, 465-474 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Calculating four-loop corrections in QCD. (English) Zbl 1484.81099

Bluemlein, Johannes (ed.) et al., Anti-differentiation and the calculation of Feynman amplitudes. Selected papers based on the presentations at the conference, Zeuthen, Germany, October 2020. Cham: Springer. Texts Monogr. Symb. Comput., 321-334 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Riemann-Hilbert approach and \(N\)-soliton solutions of the generalized mixed nonlinear Schrödinger equation with nonzero boundary conditions. (English. Russian original) Zbl 1482.81014

Theor. Math. Phys. 209, No. 2, 1552-1578 (2021); translation from Teor. Mat. Fiz. 209, No. 2, 274-303 (2021).
PDF BibTeX XML Cite
Full Text: DOI

\( \bar\partial \)-dressing method for a few \((2+1)\)-dimensional integrable coupling systems. (English. Russian original) Zbl 1482.81040

Theor. Math. Phys. 208, No. 3, 1239-1255 (2021); translation from Teor. Mat. Fiz. 208, No. 3, 452-470 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Three partial differential equations in curved space and their respective solutions. (English) Zbl 1471.81094

Paranjape, M. B. (ed.) et al., Quantum theory and symmetries. Proceedings of the 11th international symposium, Montréal, Canada, July 1–5, 2019. Cham: Springer. CRM Ser. Math. Phys., 491-500 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software